# SDR AALA2020082109005

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 56,654 hours, 33,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 1634
- Condition: Low Pressure
- Location: R2 Door Emer Op
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY OPERATION CYLINDER PRESSURE BELOW GREEN ARC. SERVICED R2 DOOR EMERGENCY OPERATION CYLINDER PER 52-10-00-614-001.
